# SDR USAA001124

- Difficulty date: August 1, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 37,491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM T-CAP CORRODED 2 INCHES, STATION 328, LBL 49.  CORROSION LEVEL 1, C53-107-01.  REMOVED CORROSION AND INSTALLED NEW T-CAP PER SRM 51-70-12 FIG 1.  (M)
